# SDR UPS03840915

- Difficulty date: June 16, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 74,213 hours, 28,018 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LEFT WING CENTER L/E UPPER RIBS ARE CRACKED AT XS 497.491 AND XS484.895.  STOP DRILLED CRACKS.  NDT VERIFIED CRACKS.  STOPDRILL, FABRICATED AND INSTALLED DOUBLERS IAW SRM 57-2-0 FIG 2.
